Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 8, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 3 (1983)
Bull. Amer. Math. Soc. 8 (1983)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 3 (1983)
Bull. Amer. Math. Soc. 8 (1983)
More Information
Full-text PDF     Request Permissions
Periodic solutions of nonlinear vibrating strings and duality principles
Haïm Brezis.
Bull. Amer. Math. Soc. 8 (1983), 409-426
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693957
Physical space-time and nonrealizable $CR$-structures
Roger Penrose.
Bull. Amer. Math. Soc. 8 (1983), 427-448
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693958
Universal knots
Hugh M. Hilden, M. T. Lozano and José María Montesinos.
Bull. Amer. Math. Soc. 8 (1983), 449-450
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693959
On fixed points of automorphisms of finitely generated free groups
S. M. Gersten.
Bull. Amer. Math. Soc. 8 (1983), 451-454
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693960
Real and complex Chebyshev approximation on the unit disk and interval
Martin H. Gutknecht and Lloyd N. Trefethen.
Bull. Amer. Math. Soc. 8 (1983), 455-458
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693961
Some problems in potential theory and the notion of harmonic entropy
Boris Korenblum.
Bull. Amer. Math. Soc. 8 (1983), 459-462
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693962
On the construction of infinitely many, mutually noncongruent, examples of minimal imbeddings of $S^{2n-1}$ into $CP^{n} ,n ⩾2$
W. T. Hsiang, W. Y. Hsiang and P. Tomter.
Bull. Amer. Math. Soc. 8 (1983), 463-465
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693963
Nowhere solvable homogeneous partial differential equations
Howard Jacobowitz and François Treves.
Bull. Amer. Math. Soc. 8 (1983), 467-469
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 693964

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Quantum fields in curved space, by N. D. Birrell and P. C. W. Davies.
Reviewer: Bent Ørsted
Bull. Amer. Math. Soc. 8 (1983), 471-477
Review information
Full-text PDF
Non-relativistic quantum dynamics, by W. O. Amrein.
Reviewer: Karl Gustafson
Bull. Amer. Math. Soc. 8 (1983), 477-481
Review information
Full-text PDF
Solvability of nonlinear equations and boundary value problems, by Svatopluk Fučík.
Reviewer: Alan C. Lazer
Bull. Amer. Math. Soc. 8 (1983), 482-489
Review information
Full-text PDF
Applications of number theory to numerical analysis, by Loo Keng Hua and Yuan Wang.
Reviewer: Emil Grosswald
Bull. Amer. Math. Soc. 8 (1983), 489-496
Review information
Full-text PDF
Rational homotopy theory and differential forms, by Phillip A. Griffiths and John W. Morgan.
Reviewer: K. T. Chen
Bull. Amer. Math. Soc. 8 (1983), 496-498
Review information
Full-text PDF
Real variable methods in Fourier analysis, by M. de Guzmán.
Interpolation of operators and singular integrals, an introduction to harmonic analysis, by Cora Sadosky.
Reviewers: William Connett and Grant Welland
Bull. Amer. Math. Soc. 8 (1983), 498-500
Review information
Full-text PDF
Function theory of several complex variables, by Steven G. Krantz.
Reviewer: Eric Bedford
Bull. Amer. Math. Soc. 8 (1983), 500-505
Review information
Full-text PDF
Hardy spaces on homogeneous groups, by G. B. Folland and E. M. Stein.
Reviewer: Roe Goodman
Bull. Amer. Math. Soc. 8 (1983), 505-507
Review information
Full-text PDF
Group analysis of differential equations, by L. V. Ovsiannikov.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 8 (1983), 508-510
Review information
Full-text PDF
Subnormal operators, by John B. Conway.
Reviewer: Paul S. Muhly
Bull. Amer. Math. Soc. 8 (1983), 511-515
Review information
Full-text PDF